Pacific Journal of Mathematics

Uniqueness theorems for taut submanifolds.

Michael Freedman

Article information

Source
Pacific J. Math. Volume 62, Number 2 (1976), 379-387.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102867724

Mathematical Reviews number (MathSciNet)
MR0407860

Zentralblatt MATH identifier
0357.57004

Subjects
Primary: 57D65

Citation

Freedman, Michael. Uniqueness theorems for taut submanifolds. Pacific J. Math. 62 (1976), no. 2, 379--387. http://projecteuclid.org/euclid.pjm/1102867724.


Export citation

References

  • [1] W. Browder, Surgery on simply connected manifolds, Springer-Verlag, 1972.
  • [2] M. Kato and Y. Matsumoto, Simply connected surgery of submanifolds in co-dimension 2, /, J. Math. Soc. Japan, 24 (72), 586-608.
  • [3] M. Kervaire and J. Milnor, Groups of homotopy spheres , Ann. Math., 77 (1963), 504-537.
  • [4] C. T. C. Wall, On simply connected 4-manifolds, J. London Math. Soc, 39 (1964), 141-149.